Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Abdominal pain, sore shoulder, dizziness, vomiting, diarrhea. Anything I can do?

I have been having sharp pains in my upper abdomen on and off for about 3 weeks. Last night my right shoulder became very sore. I have been extremely dizzy for the last 2 days and have had vomitting and diarrhea on and off for the last 3 weeks. I have seen 2 doctors and have been booked in for an ultrasound to see if its my gallbladder . Is there anything i can do in the meantime or any other suggestions you might have to my symptoms. I am also having trouble sleeping. Have been eating a very low fat diet, at doctors suggestion, and trying to do a little exercise everyday, although finding this hard some days. Have lost approx 7 kilos since the beginning of the year.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for selecting H.C.M.F.
As you describe you had upper abdominal pain, feeling dizzy, had vomiting and diarrhea, on and off for last 3 weeks. Had shoulder pain, doctors suspected gallbladder pain.
I suppose it is the infection of the intestines, as there is vomiting and diarrhea .
You may need to be treated with antibiotics, anti spasmodics, anti emetics, and lactic acid bacillus preparations for clearing the infection.
Of course as there is shoulder pain to exclude the gall bladder involvement it is better to have an ultrasound .
Wishing for a quick and complete recovery.
Best regards.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor